The Impossibility of a Paretian Liberal: Comment by Two Who are Unreconstructed
Claude Hillinger and
Journal of Political Economy, 1971, vol. 79, issue 6, 1403-05
References: Add references at CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed
Downloads: (external link)
http://dx.doi.org/10.1086/259846 full text (application/pdf)
Access to full text is restricted to subscribers. See http://www.journals.uchicago.edu/JPE for details.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:79:y:1971:i:6:p:1403-05
Access Statistics for this article
More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().